# SDR QXEA2014082500688

- Difficulty date: August 17, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 8,409 hours, 8,655 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gusset
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR FWD GUSSETS SHOW SIGNS OF CORROSION. REMOVED AND REPLACE IAW SRM 51-40-07 AND SRM 51-42-05.
